Article

Topical Steroid Induced Iatrogenic Cushing Syndrome in Young Adult Age Group: A Case Report

Minu Kotheth George1, Apollo James1★, Sudhakar Reddy1, Bandlamudi Yasaswini1, T R Ashok kumar1, Thangavel Sivakumar1★ Corresponding author

  1. 1Department of Pharmacy Practice, Nandha College of Pharmacy, Erode, T.N, INDIA.

CORRESPONDENCE

Apollo James

Department of Pharmacy Practice, Nandha College of Pharmacy, Erode, T.N, INDIA.

ajamespharma@gmail.com

Received: 06-04-2015; Accepted: 08-06-2015.

Volume 8, Issue 2 · pp. 87–88 · PUBLISHED · DOI: 10.5530/ijopp.8.2.8

View on IJPP original site ↗

ABSTRACT

Background:Cushing syndrome is a systemic disorder, occurs as a result of abnormal blood level of cortisol. Prolonged use of topical corticosteroid may cause Cushing syndrome which is very rare and only a few patients have been reported to date in the literatures. Objectives:To evaluate the prompt medical care given for topical corticosteroids induced Iatrogenic caushing syndrome.Results:Clinical symptoms are reduced within one week of treatment with Methotrexate, Prednisone and emollients. Conclusion:Results of the study indicates that the health awareness should be created among general public to avoid the unnecessary drug induced complications.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    George, M. K., James, A., Reddy, S., Yasaswini, B., kumar, T. R. A., & Sivakumar, T. (). Topical Steroid Induced Iatrogenic Cushing Syndrome in Young Adult Age Group: A Case Report. Indian Journal of Pharmacy Practice, 8(2), 87–88. https://doi.org/10.5530/ijopp.8.2.8